# SDR 95ZZZX4224

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N519EH
- Make and model: Bell 206L-1
- Aircraft serial: 45429
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 066106103
- Condition: Defective
- Location: Cockpit
- Part time: 27 hours
- Component: DRAA10A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER READS 75 TO 125 FEET HIGH.  ALSO, WHEN DESCENDING FROM HIGH ALTITUDE.
